# SDR SQ7A242003

- Difficulty date: February 24, 2003
- Submitted: February 24, 2003
- Operation: Air carrier
- Aircraft: N282US
- Make and model: Boeing 727251
- Aircraft serial: 21161
- Aircraft time: 59,369 hours, 40,681 cycles
- Engine: Pwa JT8D15A
- System (JASC): 7312 · Fuel Heater
- Part: Valve
- Part number: 320115
- Part serial: 5434
- Condition: Inoperative
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: C
- Nature of condition: O
- Precautionary procedure: E

## Discrepancy

AT CURISE NR 1 ENGINE FUEL HEAT VALVE STUCK OPEN, ACCOMPLISHED ABNORMAL PROCEDURE 1-314-3, OIL TEMP REMIANED IN YELLOW BAND, ACCOMPLISHED ABNORMAL PROCEDURE 1-314-4, SHUT DOWN #1 ENGINE AS PERCAUTION. ADVISED ATC LANDING CVG UNEVENTFUL.
